American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ahmed Alsaedi, Bashir Ahmad and Mokhtar Kirane. Maximum principle for certain generalized time and space fractional diffusion equations. Quart. Appl. Math. 73 (2015) 163-175.
Abstract, references, and article information
View Article: PDF

[2] Boris Baeumer, Mihály Kovács and Harish Sankaranarayanan. Higher order Gr\"unwald approximations of fractional derivatives and fractional powers of operators. Trans. Amer. Math. Soc. 367 (2015) 813-834.
Abstract, references, and article information   
View Article: PDF

[3] Wenting Chen, Xiang Xu and Song-ping Zhu. Analytically pricing European-style options under the modified Black-Scholes equation with a spatial-fractional derivative. Quart. Appl. Math. 72 (2014) 597-611.
Abstract, references, and article information
View Article: PDF

[4] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[5] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information   
View Article: PDF

[6] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[7] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1